Acemiz Plus Tablet

  • Manufacturer : Lupin Ltd.
  • Composition : Aceclofenac 100mg, Paracetamol 325mg
  • Generally Prescribed For : Pain Relief
  • Estimated Price : 75.00 For 10 Tablets Strip

BUY FROM THESE SELLERS

Uses of Acemiz Plus Tablet

Acemiz Plus Tablet is used for the treatment or prevention of the following disease(s):

Pain Relief

Side effects of Acemiz Plus Tablet

The most common side effects of Acemiz Plus Tablet are - Fatigue, Fever, Headache, Insomnia, Tremor, Heart Block, Tachycardia, Abnormal Taste, Black Tongue, Blurred Vision, Dry Mouth, Increased Salivation, Nasal Congestion, Abdominal Cramps, Constipation, Diarrhea, Nausea, Vomiting, Impotence, Libido Changes, Menstrual Irregularities, Urinary Hesitancy, Urine Retention.

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Acemiz Plus Tablet

Do not use Acemiz Plus Tablet if you are allergic to - Aceclofenac, Paracetamol

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Acemiz Plus Tablet.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Acemiz Plus Tablet works

Acemiz Plus Tablet contains - Aceclofenac, Paracetamol

Aceclofenac works by blocking the effect called Cyclo-Oxygenase Enzymes. It help to make prostaglandins, which produced at sites of injury or damage, and cause pain and inflammation.

Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.

Dosage of Acemiz Plus Tablet

The dosage of Acemiz Plus Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Acemiz Plus Tablet

If you forget to take a dose of Acemiz Plus Tablet, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Acelopara 100mg/325mg Tablet
Awakesoul Pharmaceutical Pvt. Ltd.
39.00
10 Tablets Strip Tablets Strip
Stanac P 100mg/325mg Tablet
Avis Lifecare Pvt. Ltd.
40.00
10 Tablets Strip Tablets Strip
Pyrigesic A 100mg/325mg Tablet
East India Pharmaceutical Works Ltd.
39.00
10 Tablets Strip Tablets Strip
Fenceta Novo 100 mg/325 mg Tablet
Alkem Laboratories Ltd.
19.50
10 Tablets Strip Tablets Strip
Arflur P 100 mg/325 mg Tablet
FDC Ltd.
34.35
10 Tablets Strip Tablets Strip

Interaction

Information will be added soon.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Naresh Dang, MD
  • Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience i...
    ...

    Dr. Naresh Dang, MD Dr. Naresh Dang is an MD in Internal Medicine. He has special interest in the field of Diabetes, and has over two decades of professional experience in his chosen field of specialty. Dr. Dang is an expert in the managememnt of Diabetes, Hypertension and Lipids. He also provides consultation for Life Style Management.
    ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...